Analysis of Derivative Free Rational Scheme

Authors

  • Thuso Emang Nkatse University of Botswana

DOI:

https://doi.org/10.11113/matematika.v31.n2.761

Abstract

In this research paper we present analysis of the derivative free rational one step scheme for solving Initial Value problems of first order Ordinary differential Equations (ODEs). The scheme shows to be consistent and stability property resembles of the trapezoidal method, which is A-stable. This method has been applied to problems with singularities and the one which are considered to be stiff.Numerical results show that the scheme is suitable for solving both stiff problems and the one whose solutions possesses singularities.

Author Biography

Thuso Emang Nkatse, University of Botswana

Mathematics Department ,Teaching Assistant

Downloads

Published

2015-12-28

How to Cite

Nkatse, T. E. (2015). Analysis of Derivative Free Rational Scheme. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 31(2), 135–142. https://doi.org/10.11113/matematika.v31.n2.761

Issue

Section

Articles